# SDR QXEA200500759

- Difficulty date: April 14, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- LEFT INBOARD FLAP LOWER EXTERNAL SURFACE HAS CHAFE MARKS UNDER INBOARD HINGE ARM FAIRING.  REPAIRED IAW CRJ700 SRM 51-12-00-001-001-A01, 57-52-01-101-001-A01, AND 51-25-01-001-001-A01.
